# SDR AALA201602299016

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 18,508 hours, 13,039 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF1018
- Condition: Unserviceable
- Location: Zone 800
- Part time: 21,736 hours, 13,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  WHILE ACCOMPLISHING A SCHEDULED SLIDE CHANGE, MX DISCOVERED THE FOLLOWING ON THE REPLACEMENT SLIDE.  THE ATTACHMENT POINT FOR THE BUSSEL  AD A NUTPLATE WITH DAMAGE TO THE RUBBER & PREVENTED INSTALLATION OF THE BUSSEL ATTACHMENT HARDWARE.  THE SLIDE RETURNED TO STOCK & A SERVICEABLE SLIDE WAS INSTALLED IN ITS PLACE.
